# SDR DALA13066351809

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 51,139 hours, 11,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955, LT REAR SPAR BULKHEAD FITTING AREA FAIL SAFE STRAP FOUND CRACKED.   REPAIRED IAW ER/A 520042-14AD, REV ORIG.
